Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Shreveport, LA

July 26, 2013Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this flash flood warning at Jul 26, 2013, 8:15 PM CDT for Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2013, 8:15 PM CDT (01:15 UTC)
Expired
Jul 26, 2013, 11:15 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Little River County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2478 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
2.5
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WGUS54 KSHV 270115
FFWSHV
ARC081-133-OKC089-270415-
/O.NEW.KSHV.FF.W.0012.130727T0115Z-130727T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
  LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...
  SOUTHERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...

* UNTIL 1115 PM CDT

* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES   
  AND RAIN GAGE REPORTS INDICATE THAT TWO TO THREE INCHES OF         
  RAINFALL HAVE FALLEN FROM EAST OF BROKEN BOW TO DE QUEEN. THESE    
  STORMS ARE MOVING SOUTHEAST INTO LITTLE RIVER COUNTY AND COULD     
  PRODUCE TWO TO THREE INCHES OF RAINFALL WHERE OVER THREE INCHES OF 
  RAIN FELL EARLIER TODAY.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EAGLETOWN...WEST LINE AND GENEVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3407 9414 3353 9397 3358 9408 3355 9413
      3360 9418 3356 9420 3355 9424 3359 9425
      3355 9439 3358 9438 3360 9447 3364 9445
      3362 9453 3363 9452 3366 9455 3365 9459
      3367 9456 3369 9459 3366 9467 3411 9465

$$

09
1 follow-up statement
390 
WGUS74 KSHV 270230
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT FRI JUL 26 2013

ARC081-133-OKC089-270415-
/O.CON.KSHV.FF.W.0012.000000T0000Z-130727T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-
930 PM CDT FRI JUL 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
MCCURTAIN...SEVIER AND LITTLE RIVER COUNTIES...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES AND 
RAIN GAGE REPORTS INDICATED THAT TWO TO THREE INCHES OF RAIN HAVE 
FALLEN OVER THE AREA. RAINFALL INTENSITY IS BEGINNING TO DIMINISH 
AND THUNDERSTORMS ARE SLOWLY EXITING THE AREA. HOWEVER...IT MAY TAKE 
SOME TIME FOR ANY FLOOD WATER TO RECEDE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE QUEEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3407 9414 3353 9397 3358 9408 3355 9413
      3360 9418 3356 9420 3355 9424 3359 9425
      3355 9439 3358 9438 3360 9447 3364 9445
      3362 9453 3363 9452 3366 9455 3365 9459
      3367 9456 3369 9459 3366 9467 3411 9465

$$

09

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 4:23 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 26, 4:23 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
423 PM CDT FRI JUL 26 2013

.DISCUSSION...

WILL KEEP THE FLASH FLOOD WATCH IN EFFECT THROUGH 5 AM CDT FOR
SOUTHEAST OKLAHOMA AND PARTS OF NORTHEAST TEXAS AND SOUTHWEST
ARKANSAS...NORTHWEST OF A ROSSTON TO CANFIELD...AND CANALE
ARKANSAS AND KILDARE... PITTSBURG...AND CYPRESS TEXAS LINE. THIS DUE
TO EXPECTED ADDITIONAL RAINFALL OF 3 TO 6 INCHES. NEAR 3 INCHES
FELL ACROSS SOUTHEAST OKLAHOMA AND PARTS OF SOUTHWEST ARKANSAS
THIS MORNING INTO THE EARLY AFTERNOON. AN UPPER LEVEL DISTURBANCE
HAS MOVED TO THE EAST OF THE FOUR STATE REGION ALONG AND ACROSS A
NEARLY STATIONARY THAT HAS SHIFTED TO THE EAST. ANOTHER UPPER
DISTURBANCE WILL BE MOVING SOUTHEAST ALONG THE RED RIVER VALLEY
AREA INTO THE REGION ALONG WITH A SURFACE LOW PRESSURE SYSTEM AND
A COLD FRONT TRAILING SOUTHWEST FROM ITS CENTER. AS THE SUN PEAKS
THROUGH THIS AFTERNOON EXPECTING ADDITIONAL SHOWERS AND
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE. AS INSTABILITY
INCREASINGS AND THE UPPER FEATURE SHIFTS TO THE EAST MORE WIDE
SPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR. KEPT HIGH RAIN
CHANCES THROUGH THE OVERNIGHT HOURS AND WILL TAPER OFF FROM THE
WEST TO EAST DURING THE DAY SATURDAY AS THE FRONT SHIFTS ACROSS
THE FORECAST AREA. SURFACE HIGH PRESSURE AND RIDGING ALOFT WILL
EXPAND OVER THE AREA INTO THE NEXT WEEK WITH WARMING TEMPERATURES EXPECTED.
DISTURBANCES RIDING THROUGH THE NORTHWEST FLOW ALOFT WILL GRAZE
THE FORECAST AREA DURING THE WEEK WITH MAINLY SMALL RAIN CHANCES.
DAYTIME HIGHS WILL BE RETURNING TO THE MID 90/S TO NEAR 100
DEGREES EXCEPT WHERE ISOLATED SHOWERS AND THUNDERSTORMS COOL
THINGS OFF. /06/

&&

.AVIATION...

REMNANTS OF THE FIRST CONVECTIVE COMPLEX CONTINUE TO MOVE EWD ACROSS
SRN AR. THIS ACTIVITY HAS PRODUCED AN OUTFLOW BOUNDARY WHICH IS
SERVING TO FOCUS DEVELOPMENT OF SCT CONVECTION FARTHER SOUTH ALONG
THE I-20 CORRIDOR IN LA...WHICH MAY AFFECT KSHV/KMLU. FARTHER TO THE
NW...A COLD FRONT IS BEGINNING TO SURGE SWD THROUGH OK AND INTO N
TX. THE NEXT ROUND OF CONVECTION IS BEGINNING TO DEVELOP AHEAD OF
THE FRONT AND WILL AFFECT THE TAFS SITES FOR MUCH OF THE 00Z TAF
PERIOD. CANNOT RULE OUT A FEW SVR TSTMS ESPECIALLY THROUGH 27/06Z.
EXCEPT IN LOCATIONS AFFECTED BY RAIN...VFR CONDITIONS SHOULD PREVAIL
THROUGH THIS EVENING ALTHOUGH CIGS SHOULD GRADUALLY LOWER.
CONVECTION WILL MOVE SEWD ACROSS THE AREA AND WILL GRADUALLY END
FROM NW TO SE DURING THE DAYTIME HOURS SATURDAY AS THE FRONT MOVES
ACROSS THE AREA. MVFR OR LOWER FLIGHT CONDITIONS CAN BE EXPECTED
WITH THE PRECIP BUT VIGS/VSBYS WILL GRADUALLY IMPROVE AS DRIER AIR
AND NLY WINDS COME INTO THE AREA BEHIND THE FRONT. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  90  70  95  72 /  90  40   0   0   0
MLU  70  88  68  93  69 /  90  60  10  10   0
DEQ  66  88  65  90  70 /  90  20   0   0  20
TXK  69  88  67  92  70 /  90  20   0   0  10
ELD  69  88  66  92  69 /  90  50   0   0   0
TYR  72  91  72  95  73 /  70  20   0   0   0
GGG  71  91  70  95  72 /  70  20  10  10   0
LFK  73  93  74  96  73 /  70  30  20  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070-071.

LA...NONE.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112.

&&

06/09
Hazardous weather outlook, Jul 26, 12:08 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CDT FRI JUL 26 2013

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-271100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1208 PM CDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA...
SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE
REGION...WITH LOCALLY HEAVY RAINFALL OF ONE TO OVER TWO INCHES
POSSIBLE AT TIMES WITH THE PASSAGE OF AN UPPER LEVEL DISTURBANCE
AND A NEARLY STATIONARY FRONTAL BOUNDARY. ENOUGH HEATING MAY
RESULT IN MODERATE INSTABILITY THIS AFTERNOON TO ALLOW
FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS
PARTS OF NORTHEAST TEXAS...NORTHWEST LOUISIANA...AND SOUTHWEST
ARKANSAS. DAMAGING WINDS...HAIL...AND LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY THREATS. THE SEVERE THREAT EXPECTED TO
CONTINUE THROUGH THIS EVENING AS LARGE SCALE FORCING INCREASES
ALONG AND AHEAD OF A SURFACE FRONT. THE HEAVY RAINFALL AND
POTENTIAL TRAINING OF STORMS WILL RESULT IN LOCALIZED FLOODING
OF LOW LYING...POOR DRAINAGE AREAS ESPECIALLY TONIGHT ACROSS
SOUTHWEST ARKANSAS AND NORTH CENTRAL AND NORTHWEST LOUISIANA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL DIMINISH SATURDAY ACROSS
THE EASTERN SECTIONS OF NORTH CENTRAL LOUISIANA...AS THE
SURFACE FRONT SHIFTS SOUTH INTO SOUTH LOUISIANA. HIGH
PRESSURE ON THE SURFACE AND ALOFT WILL BUILD EAST INTO THE
LOWER MISSISSIPPI VALLEY TUESDAY...RESULTING IN TEMPERATURES
CLIMBING INTO THE MID TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

06

In the hours before

Special weather statement, Jul 26, 4:58 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 PM CDT FRI JUL 26 2013

LAZ005-262230-
LINCOLN-
458 PM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 PM CDT...FOR THE FOLLOWING
PARISH...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN...

INCLUDING THE FOLLOWING LOCATIONS...
     GRAMBLING AND RUSTON...

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES WEST OF GRAMBLING...MOVING
EAST AT 10 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Jul 26, 5:03 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
503 PM CDT FRI JUL 26 2013

LAZ005-013-262245-
JACKSON-LINCOLN-
503 PM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN AND JACKSON...

INCLUDING THE FOLLOWING LOCATIONS...
     GRAMBLING AND RUSTON...

AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR GRAMBLING...MOVING EAST AT 15
MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Jul 26, 5:13 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
513 PM CDT FRI JUL 26 2013

TXZ096-108>111-124-262300-
CAMP-FRANKLIN-MORRIS-RED RIVER-TITUS-WOOD-
513 PM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN...MORRIS...RED RIVER...TITUS...WOOD AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     COOKVILLE...HAGANSPORT...LEESBURG...MOUNT PLEASANT...MOUNT
     VERNON...NEWSOME...PURLEY...SCROGGINS AND WINNSBORO...

AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES WEST OF MOUNT VERNON...OR 13
MILES SOUTHWEST OF HAGANSPORT...MOVING SOUTHEAST AT 15 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Jul 26, 6:18 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 PM CDT FRI JUL 26 2013

TXZ109>111-125-270000-
CAMP-MORRIS-TITUS-UPSHUR-
618 PM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MORRIS...TITUS...UPSHUR AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     CASON...DAINGERFIELD...LEESBURG AND PITTSBURG...

AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTH OF LEESBURG...MOVING
EAST AT 20 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Jul 26, 7:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
739 PM CDT FRI JUL 26 2013

TXZ108-110-124-125-136-270130-
CAMP-FRANKLIN-SMITH-UPSHUR-WOOD-
739 PM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 830 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN...SMITH...UPSHUR...WOOD AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     GOLDEN...HAINESVILLE...MINEOLA...NEWSOME...PLEASANT GROVE...
     PURLEY...QUITMAN...SCROGGINS AND WINNSBORO...

AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
WEST OF PURLEY TO 7 MILES NORTHEAST OF EMORY TO 12 MILES SOUTHWEST OF
QUINLAN...OR ALONG A LINE EXTENDING FROM 10 MILES NORTH OF WINNSBORO
TO 15 MILES SOUTH OF SULPHUR SPRINGS TO 17 MILES WEST OF WILLS
POINT...MOVING SOUTHEAST AT 25 MPH.

MOTHBALL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

09
Special weather statement, Jul 26, 8:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 PM CDT FRI JUL 26 2013

ARZ050-051-059>061-270145-
HEMPSTEAD-HOWARD-LITTLE RIVER-NEVADA-SEVIER-
802 PM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 845 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...HOWARD...LITTLE RIVER...NEVADA AND SEVIER...

INCLUDING THE FOLLOWING LOCATIONS...
     BEN LOMOND...BLEVINS...EMMET...FULTON...HOPE...MINERAL
     SPRINGS...NASHVILLE...PERRYTOWN...PRESCOTT...SARATOGA...
     TOLLETTE...WASHINGTON AND WILTON...

AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
MURFREESBORO TO MINERAL SPRINGS TO BEN LOMOND...OR ALONG A LINE
EXTENDING FROM MURFREESBORO TO MINERAL SPRINGS TO 13 MILES NORTH OF
ASHDOWN...MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Lafayette, Little River, Miller45 min
Jul 26, 8:47 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Nevada43 min
Jul 26, 9:16 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada44 min

Nearby

Flash Flood Warnings in Arkansas, 2013Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.